Lie symmetry analysis and group invariant solutions of the nonlinear Helmholtz equation

K. Sakkaravarthi, A. G. Johnpillai, A. Durga Devi, T. Kanna, M. Lakshmanan. Lie symmetry analysis and group invariant solutions of the nonlinear Helmholtz equation. Applied Mathematics and Computation, 331:457-472, 2018. [doi]

@article{SakkaravarthiJD18,
  title = {Lie symmetry analysis and group invariant solutions of the nonlinear Helmholtz equation},
  author = {K. Sakkaravarthi and A. G. Johnpillai and A. Durga Devi and T. Kanna and M. Lakshmanan},
  year = {2018},
  doi = {10.1016/j.amc.2018.03.011},
  url = {https://doi.org/10.1016/j.amc.2018.03.011},
  researchr = {https://researchr.org/publication/SakkaravarthiJD18},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {331},
  pages = {457-472},
}